On tameness and growth conditions.

Winkelmann, Jörg

Documenta Mathematica (2008)

  • Volume: 13, page 97-101
  • ISSN: 1431-0643

How to cite


Winkelmann, Jörg. "On tameness and growth conditions.." Documenta Mathematica 13 (2008): 97-101. <http://eudml.org/doc/55073>.

author = {Winkelmann, Jörg},
journal = {Documenta Mathematica},
keywords = {holomorphic automorphism; tameness; growth conditions},
language = {eng},
pages = {97-101},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {On tameness and growth conditions.},
url = {http://eudml.org/doc/55073},
volume = {13},
year = {2008},

AU - Winkelmann, Jörg
TI - On tameness and growth conditions.
JO - Documenta Mathematica
PY - 2008
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 13
SP - 97
EP - 101
LA - eng
KW - holomorphic automorphism; tameness; growth conditions
UR - http://eudml.org/doc/55073
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.